# SDR CHQA200900155

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 18,804 hours, 15,318 cycles
- Engine: Ge CF343B1
- Engine time: 18,804 hours, 15,318 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: 14th Stage Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5531, SDF TO IAH.  ON CLIMB OUT FROM SDF THE CREW RECEIVED L 10TH DUCT, ANTI ICE DUCT, AND L 14TH DUCT MESSAGES ON EICAS.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LOOSE CLAMP ON THE 14TH STAGE CHECK VALVE BETWEEN THE SHUT-OFF VALVE AND THE WING ANTI-ICE VALVE.  THE CLAMP WAS RE-SECURED AND THE SYSTEM OPERATED NORMALLY.
